MAUDE Adverse Event Report: Cook Ireland Ltd SOLUS BILIARY STENT AND INTRODUCER SET; FGE stents, drains and dilators for the biliary ducts

Cook Ireland Ltd SOLUS BILIARY STENT AND INTRODUCER SET; FGE stents, drains and dilators for the biliary ducts
Model Number G25671
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Description of event: the doctor is an experienced user of this product line, so user error has been completely ruled out.This doctor has encountered two cases where the stent spontaneously migrated and was expelled via the gi tract in less than one month post-placement.During placement, the stent was anchored deeply into the ihd.Although the product feature and indication specify a dwell time of up to 6 months, these stents migrated within just 1 month.The physician noted that migration never occurred with the previously used zimmon stents.However, two of these double pigtail stents migrated within one month.
 
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.

Brand Name
SOLUS BILIARY STENT AND INTRODUCER SET
Common Device Name
FGE stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
Cook Ireland Ltd
o'halloran rd
national technology park
limerick V94 N 8X2
EI  V94 N8X2
Manufacturer (Section G)
Cook Ireland Ltd
o'halloran rd
national technology park
limerick V94 N 8X2
EI   V94 N8X2
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick V94 N-8X2
EI   V94 N8X2
+353()061334440
MDR Report Key50272680
Report Number3001845648-2026-00329
Device Sequence Number10316213
Product Code FGE
UDI-Device Identifier10827002256719
UDI-Public(01)10827002256719(17)281021(10)C2357864
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K851962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG25671
Device Catalogue NumberZSS-10-4-RB
Device Lot NumberC2357864
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Event Location Hospital
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale
Patient Weight151 LB